# SDR CA041029004

- Difficulty date: October 26, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 30,524 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB A LOUD BANG WAS HEARD ACCOMPANIED BY YAW AND INDICATIONS OF ENGINE STOPPAGE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO POINT OF DEPARTURE. THE CREW REPORTED THE PROPELLER DID NOT FEATHER ON SHUTDOWN AND ALTERNATE FEATHER PROCEDURES WERE EMPLOYED. AN EXTERNAL OIL LEAK WAS VISIBLE DURING POST FLIGHT INSPECTION.
